MathSciNet Relay Station
MathSciNet bibliographic data
MR2113532 (2005i:65156) 65M99
Kaya, Doğan; Inan, Ibrahim E. A convergence analysis of the ADM and an application. Appl. Math. Comput. 161 (2005), no. 3, 1015–1025.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement